*


All times are UTC + 1 hour



Post new topic Reply to topic
 [ 1 post ] 
Author Message
 Post subject: European Championships Speed for Windsurfers and Kiteboarder
PostPosted: Sat Aug 15, 2009 7:58 pm 
Offline
Very Frequent Poster
User avatar

Joined: Mon Sep 24, 2001 1:00 am
Posts: 29461
Location: World (KF Admin)
IKA News:

European Championships Speed for Windsurfers and Kiteboarders

We are happy to announce that the European Championships for both Windsurfers and Kiteboarders are confirmed now and registration is open. Please note, that in order to confirm your registration for the event you need to make payment of the entry fee immediately after registering. You can find the link to the registration as well as the payment button on the right hand side of www.speedworldcup.com , and important information, event programme, side activities, equipment transport etc. below.

Location: Dungarvan, South Ireland

Event Summary

Main event:

European Windsurfing and Kitesurfing Speedsailing Championships

Organisers:

ISWC/IKA
Waldron Event Management
IWA (Irish Windsurfing Association)
Pure Magic Kitesurfing
IKSA (Irish Kitesurfing Association)

Sponsors and supporters:

Failte Ireland
Waterford Leader Rural Development Programme
Dungarvan Town Council
Irish Windsurfing Association
Dungarvan Chamber of Commerce (to be confirmed)
Dungarvan Harbour Sailing Club (hosts)

Additional events:

Irish Slalom Series and Pure Magic kite race series

Public activities:

Introductory lessons to kitesurfing: Puremagic, Kiteskool, LSD Kiteboarding
Introductory lessons to windsurfing: Surf Dock, Wind & Wave and BigSurf
Wakeboarding demos and introductory lessons

Kitesurfing 2010 gear test and demo organised by Event partners: Cabrinha, Fone, Best, Ozone etc...

Windsurfing 2010 gear test and demo

Dungarvan Harbour Sailing Club (hosts) are looking at what they can add to the event for the public

Watersports exhibition (Surf Dock, Wind and Wave, Pure Magic, Big Surf and many more)

The RNLI will have an exhibitors stand and all attendees are asked to support this fantastic organisation on which we all rely

Opening and closing parties are open to everyone

Live DJ on site every day

Competitor information

The event is been arranged on a rollover basis with the first week being treated as the most likely to take place, unless the forecast is really unsuitable the event will take place during this week, however having learnt our lesson last year we have the option to postpone until more suitable conditions look likely. This arrangement gives everyone the best chance of having a great weeks racing so we hope everyone accepts the logic behind it.

There is kit transport arranged from Dublin Airport for anyone not wanting to hire vans or the like. A pickup point within walking distance of the hotel will be arranged for the two days before the event with the gear being transported down on the morning of the event in time for registration. There may be a slight charge but it will be very small if there is one at all.

A large marquee has been arranged with allocated space for each competitor to store their equipment, within reason of course. This will be secured and have security every evening from 18.00 until skippers meeting the following morning.

The first day is set aside for registration, rigging, course inspection and race briefing.

Lunch will be provided in the event marquee for all competitors and additional food will be available to buy on site throughout the day. Coffee and tea will be provided to competitors throughout the day.

The racing schedule is dependant on the tides and is outlined below.

Discounted rates have been agreed with two local hotels, The Park Hotel for the windsurfers and The Gold Coast Hotel for the kitesurfers. The reason for this is twofold, kitesurfers will be able to avail more readily of the waterfront setting of the gold coast than the windsurfers with specialised speedboards and we also want to spread the accommodation around.

There will be a few shops in the marquee selling spares and extra woollies for the French.

We have a full time photographer in his own RIB on the water. A film production crew are producing a ½ hour program as part of a series on adventure sports. We have a helicopter on standby for a few hours aerial coverage and are advised that the national broadcasters are interested in running a few segments on the event. All in all the media coverage is going to be huge pleasing the camera hogs and sponsored sailors alike.

There is a no wind day mornings entertainment arranged with Elite Paintball and discounted green fees have been agreed with Dungarvan Golf Club for those too mature to act like teenagers for a few hours.

The opening and closing parties are free of charge for competitors with a limited supply of free drinks as well.

The closing party will also be the prize giving with a prize fund of €10,000.00 with plenty of additional prizes on offer from event supporters.

Event Program

Prime preferred week:

Registration Saturday 17/10
Opening party in The Seanachai with traditional Irish food and entertainment Saturday night

Skippers meeting 09.30 Sunday 18/10, first possible start 09.28 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 15.28 until 19.00

Skippers meeting 09.30 Monday 19/10, first possible start 10.08 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 16.08 until 19.00

Skippers meeting 09.30 Tuesday 20/10, first possible start 10.45 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 09.30 until 10.45 and 16.45 until 19.00

Skippers meeting 09.30 Wednesday 21/10, first possible start 11.21 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 09.30 until 11.21 and 17.21 until 19.00

Skippers meeting 09.30 Thursday 22/10, first possible start 11.56 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 09.30 until 11.56 and 17.56 until 19.00

Skippers meeting 09.30 Friday 23/10, first possible start 12.34 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 09.30 until 12.34
Prize giving in the event marquee
Closing party in The Moorings with live band and barbeque Friday night

First postponement week:

Registration Sunday 01/11
Opening party in The Seanachai with traditional Irish food and entertainment Sunday night

Skippers meeting 09.30 Monday 01/11, first possible start 07.59 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 13.59 until 17.00

Skippers meeting 09.30 Tuesday 02/11, first possible start 08.37 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 14.37 until 17.00

Skippers meeting 09.30 Wednesday 03/11, first possible start 09.18 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 15.18 until 17.00

Skippers meeting 09.30 Thursday 04/11, first possible start 10.01 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 16.01 until 17.00

Skippers meeting 09.30 Friday 05/11, first possible start 10.37 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 09.30 until 10.37

Skippers meeting 09.30 Saturday 06/11, first possible start 11.38 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 09.30 until 11.38
Prize giving in the event marquee
Closing party in The Moorings with live band and barbeque Saturday night

Final postponement week:

Registration Sunday 15/11
Opening party in The Seanachai with traditional Irish food and entertainment Sunday night

Skippers meeting 09.30 Monday 16/11, first possible start 08.08 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 14.08 until 17.00

Skippers meeting 09.30 Tuesday 17/11, first possible start 08.49 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 14.49 until 17.00

Skippers meeting 09.30 Wednesday 18/11, first possible start 09.24 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 15.24 until 17.00

Skippers meeting 09.30 Thursday 19/11, first possible start 09.59 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 15.59 until 17.00

Skippers meeting 09.30 Friday 20/11, first possible start 10.33 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 09.30 until 10.33

Skippers meeting 09.30 Saturday 21/11, first possible start 11.10 (6 hours sailing thereafter):
Windsurfing slalom racing and kitesurfing course racing 09.30 until 11.10
Prize giving in the event marquee
Closing party in The Moorings with live band and barbeque Saturday night


{ SHARE_ON_FACEBOOK } { SHARE_ON_TWITTER } { SHARE_ON_ORKUT } { SHARE_ON_DIGG } { SHARE_ON_MYSPACE } { SHARE_ON_DELICIOUS }
Top
Profile
Display posts from previous:  Sort by  
Post new topic Reply to topic
 [ 1 post ] 

All times are UTC + 1 hour


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group